MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number EN2914
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
 
Event or Problem Description
According to the available information the device was removed and replaced due to a tubing leakage.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Titan touch pump and cylinders 1 and 2 were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.No functional abnormalities were noted with the pump.No functional abnormalities were noted with cylinder 1.A separation was noted on the exhaust tubing of cylinder 2 at the strain relief junction.This was a site of leakage.The surfaces appear to be rough and irregular, indicating stress was exerted.Based on examination of the returned product, it was concluded that while in-vivo both the exhaust tubes and inlet tube of the pump had overlapped and abraded against one another.This positioning, in combination with device usage over time, could contribute to sufficient stress to separate the exhaust tubing of cylinder 2 at the strain relief junction.A separation of this type could then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key18525972
Report Number2125050-2024-00091
Device Sequence Number7858837
Product Code FHW
UDI-Device Identifier05708932539098
UDI-Public05708932539098
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/21/2019
Device Catalogue NumberEN2914
Device Lot Number4455015_EN29141022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES; TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES; TITAN INFLATABLE PENILE PROSTHESIS FAMILY; TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown